×

zbMATH — the first resource for mathematics

The inhomogeneous minima of binary quadratic forms. III. (English) Zbl 0056.27301

MSC:
11H50 Minima of forms
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] H. Blaney, Some asymmetric inequalities,Proc. Cam. Phil. Soc. 46 (1950), 359–376. · Zbl 0036.02603 · doi:10.1017/S0305004100025871
[2] J. W. S. Cassels, On two problems of Mahler,Proc. K. Ned. Akad. v. Wetensch. 51 (1948), 854–857. · Zbl 0031.11302
[3] –, Yet another proof of Minkowski’s theorem on the product of two inhomogeneous linear forms.Proc. Cam. Phil. Soc. 49 (1953), 365–366. · Zbl 0051.28302 · doi:10.1017/S0305004100028486
[4] H. Davenport, Non-homogeneous ternary quadratic forms,Acta Math. 80 (1948), 65–95. · Zbl 0030.29702 · doi:10.1007/BF02393646
[5] B. N. Delauney, An algorithm for divided cells,Izvestia Acad. Nauk. SSSR, 11 (1947), 505–538 (in Russian).
[6] D. B. Sawyer, The product of two non-homogeneous linear forms,J. Lond. Math. Soc. 23 (1948), 250–251. · Zbl 0034.02602 · doi:10.1112/jlms/s1-23.4.250
[7] H. P. F. Swinnerton-Dyer, Inhomogeneous Lattices,Proc. Cam. Phil. Soc. 50 (1954), 20–25. · Zbl 0055.04203 · doi:10.1017/S0305004100029030
[8] O. Perron,Kettenbr├╝che (Leipzig, 1929). · JFM 55.0262.09
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.